Page 2 of 2 FirstFirst 12
Results 31 to 32 of 32
Want to get off Subs and need help. Please.
  1. #31
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    Quote Originally Posted by lostinparadise View Post
    Ok. Took 6mgs today. All at once. This morning. Had horrible hot flash about an hour ago, but it subsided a bit. Still feel other (mild) withdrawal symptoms (ice water in veins, small sniffles) but I'm going to try and power through them. It's so weird. I'm at 6mgs from 8mgs... I don't think I should feel it this much. Am I just some sort of freak of nature?

    Best,
    Noah



    Noah .......Keep on it and let's see if you don't start feeling better when the dose gets lower. Keep me posted and we'll see how you do when you drop to 4.5mg. Hang in there and stay focused. Sometimes we hit a bump for seemingly no reason at one dose. God bless.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

  2. #32
    littletortoise is offline New Member
    Join Date
    Nov 2010
    Location
    Nevada
    Posts
    14

    Default

    Hi Noah, just wanted to give a few words of empathy. I know this can be tough.

    I've had tons of problems getting off Sub. At one point, I was switched to Subutex from Suboxone (because I was pregnant) and I had horrible trouble with sweats and stuff when weaning down. Yup, it felt like I had a fever and I remember asking people to feel my forehead. However, I never had a fever. Once back on Suboxone, those things were much better, but there are still hot flashes and stuff. They really aren't that bad.

    I am weaning down too, though not at the 25% rate. I'm having to go a little slower, but that's just me. The thing helping me is keeping a journal that keeps me accountable to myself. As Robert_325 said, there really shouldn't be any slivers or extra doses until your dose is very, very low. I have found this to be an extremely important rule for myself. I made the promise to myelf in my journal that I wouldn't drop if I really felt sick and that once I dropped I wouldn't go back up. It crosses a line that once crossed becomes no line at all. My journal is helping me so much because I can look at it and see the progress I've made. Also, I can see that even though dropping has made me feel achey and yucky, etc., I have gotten through it and over it. I try to think of the aches as positive. Those aches mean I'm doing something! Getting somewhere! I actually am setting aside a little cash right before I taper to the next dose to celebrate the dose I just completed. Once I get off this stuff, my reward will be getting Lasik done and that money will go towards part of that. I'm so excited about that and it's an extra push to keep me motivated.

    I was taking Subs for my headaches as well after a horrible fall and was at 32 mg for a while. I now take Midrin, and for some reason it works for me, but I've learned I just have to go to bed in the dark some days. I realized I am terrified of pain and I freak out at the littlest w/d pains and blow them up in my head. They will pass...they always do!

    Good luck! Hang in there! Imagine that you will get to really feel life again. You will get to see life in all its vivid color. Sub mutes those things. I've read and read and if you really aren't doing well, Robert_325 won't push you. Just tell him exactly what's going on so he can guide you through this.

    Good luck!!

Page 2 of 2 FirstFirst 12

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22